# SDR AUS20030457

- Difficulty date: April 22, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Reims F406
- Engine: Pwa PT6A112
- Propeller: Mcauly 3GFR34C701
- System (JASC): 3233 · Landing Gear Actuator
- Part: Switch
- Condition: Failed
- Location: Actuator
- Part time: 1,978 cycles
- Component: Actuator
- Component part number: 99101399
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR FAULTY. SWITCH OUT OF ADJUSTMENT.
